zbMATH — the first resource for mathematics

Duality theory for dynamic optimization models of economics: The continuous time case. (English) Zbl 0503.90023

91B62 Economic growth models
91B50 General equilibrium theory
Full Text: DOI
[1] Benveniste, L; Scheinkman, J, Differentiable value functions in concave dynamic optimization problems, Econometrica, 47, No. 3, (May 1979)
[2] Berge, C, Topological spaces, (1963), Macmillan Co., New York · Zbl 0114.38602
[3] Brock, W, The global asymptotic stability of optimal control: A survey of recent results, ()
[4] Brock, W; Scheinkman, J, Global asymptotic stability of optimal control with applications to the theory of economic growth, (), No. 1 · Zbl 0348.90018
[5] Brock, W; Scheinkman, J, Global asymptotic stability of optimal control with applications to dynamic economic theory, () · Zbl 0411.49003
[6] Brock, W; Scheinkman, J, Some results on global asymptotic stability of control systems, () · Zbl 0308.39001
[7] Cass, D; Shell, K, The structure and stability of competitive dynamical systems, (), No. 1 · Zbl 0348.90039
[8] Hildenbrand, W, Core and equilibria of a large economy, (1974), Princeton Univ. Press Princeton, N.J., · Zbl 0351.90012
[9] McKenzie, L, Turnpike theory, Econometrical, 45, No. 5, (September 1976)
[10] Magill, M, Some new results on the local stability of the process capital accumulation, (July 1975), Department of Economics, Indiana University
[11] \scO. O. Mangasarian, Sufficient conditions for the optimal control of nonlinear systems, SIAM J. Contr.\bf4, No. 1.
[12] Pontryagin, L, The mathematical theory of optimal processes, (1962), Wiley-Interscience New York
[13] Rockafellar, R, Convex analysis, (1970), Princeton Univ. Press Princeton, N.J., · Zbl 0193.18401
[14] Rockafellar, R, Existence and duality theorems for convex problems of Bolza, Trans. amer. math. soc., 159, (September 1971)
[15] Rockafellar, R, Saddlepoints on Hamiltonian systems in convex Lagrange problems having a positive discount rate, J. econ. theory, 12, No. 1, (February 1976)
[16] Scheinkman, J.A, Stability of separable Hamiltonians and investment theory, Rev. econ. studies, 45, 3, 559-570, (October 1978)
[17] Scheinkman, J.A, Notes on asset pricing, (1977), University of Chicago, manuscript
[18] Shell, K, Applications of Pontryagin’s maximum principal to economics, (), 241-292 · Zbl 0177.23403
[19] Weitzman, M, Duality theory for infinite horizon convex models, Manag. sci., 19, (1973) · Zbl 0262.90052
[20] Araujo, A; Scheinkman, J.A, Maximum principle and transversality condition for concave infinite horizon economic models, () · Zbl 0523.90036
[21] Aubin, J.P; Clarke, F.H, Shadow prices and duality for a class of optimal control problems, SIAM J. contr., 17, 5, 567-586, (1979) · Zbl 0439.49018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.